# SDR DLM11020924

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 46,952 hours, 5,977 cycles
- Engine: Pwa PW4460
- Engine time: 33,845 hours, 4,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 723870
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 33,845 hours, 4,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

LOUD NOISE AFTER T/O FROM AFT PORTION OF A/C POSSIBLE COMP STALL OR CARGO SHIFT NO IRREGULAR ENGINE PARAMETERS NOTICED.  RETURNED TO BASE AFTER CONSULTING OCC DUMPED FUEL FROM 520-480 LANDING AT APPROX 474000 FLAPS 50.  REPLACED NR 2 ENGINE PER TRANS 8T201AD ON R/C 1 THROUGH 33.
